# SDR SWIA202163561

- Difficulty date: September 21, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA70641-670-53-61-1922 716SK MXCODEID57083-PR - RT SIDE GUSSET  AT FTGR 7 BETWEEN FS 1144  &  FS 1162  HAS GOUGE NEEDS TO BE REPLACED (UPPER RAM AIR WATER SPRAY LINE BRACKET).  COMPLIED WITH TEMPORARY REPAIR PER REO 670-53-61-1922.  PERMANENT REPAIR DUE WITHIN 800 FLT HRS BY 46026.9 TAT, PART NUMBER:   - , SERIAL NUMBER: 10180, POSITION:    (C CHECK RO 1/04/2021)   REPLACED PREVIOUS STR7R REPAIR PARTS, PERFORMED PERMANENT REPAIR PER REO 670-53-61-927 (REV --) DATED 2012-12-13. / COMPLETED SKYWEST TASK CARD 51-900-1002-SKY.
